The Bumps On The Upper And Lower Eyelids Feel Sore After Using The Ointment?

Illustration of The Bumps On The Upper And Lower Eyelids Feel Sore After Using The Ointment?
Illustration: The Bumps On The Upper And Lower Eyelids Feel Sore After Using The Ointment? Bing

at nightrnI’m a 26-year-old womanrnI have a lump on my upper eyelid, a few days later a lump appears on my lower eyelid. I think it’s a styernAfter more than a month I went to the health center.rnThe doctor said It’s a clazion. In a week I was ordered to be checked, if it doesn’t heal, I’ll be bedded.rnI was given eye ointment.rnBut after I used the eye ointment, it still stings, y.rnWhat should I do. rnThank you doctor

1 Answer:

Hello Cie, thanks for the question for HealthReplies.com

Chalazion is a condition where there are lumps on the eyelids caused by blockages in the oil glands in the eyelids. This lump is different from a hordeolum (stye) in that it usually doesn't cause pain or an inflammatory reaction in the eyelid. A hordeolum that doesn't heal can turn into a chalazion

Small chalazions can sometimes go away on their own. You can help get rid of the blockage of the oil glands in the eyelids by compressing the eyelids with warm water for 10-15 minutes, 3-4 times a day and gently massaging the lumps. If this condition does not improve with conventional treatment or causes significant symptoms (such as visual disturbances due to scratching of the cornea), surgical removal of the lump or steroid injection may be performed.

We recommend that you do an examination to the eye doctor to find out the best treatment for your condition. Some types of eye ointments can cause stinging side effects in the eyes. However, if your eyes become very painful, red, swollen, or itchy after using the ointment, you should stop using the ointment for a while and consult the doctor who prescribed it.


That's all the information from me, hopefully it's enough to answer

dr. Irna Cecilia

: by

Related Question

Nausea And Vomiting After Taking Antibiotics?

Nausea And Vomiting After Taking Antibiotics?

(1 year ago)

Tonight, I was sick a few weeks ago and was given antibiotics that had to be taken every night. But after taking the medicine, I immediately felt nausea and vomiting accompanied by...

How To Get A 4 Month Old Baby To Accept Breastfeeding Again?

How To Get A 4 Month Old Baby To Accept Breastfeeding Again?

(4 days ago)

I want to ask a question. Since I was born, my breast milk has not been smooth. Besides that, my nipples have been sore and my breasts have not been able to grow big. Usually when ...

Lower Abdominal Pain After Cervical Polyp Surgery?

Lower Abdominal Pain After Cervical Polyp Surgery?

(1 year ago)

I want to ask if after surgery for cervical polyps I can’t sit for a long time because it causes lower abdominal pain to go through the back …? Still the answer …...

Leave a Reply

Your email address will not be published. Required fields are marked *